uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Interpolation classes and matrix monotone functions
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
2007 (English)In: Journal of operator theory, ISSN 0379-4024, E-ISSN 1841-7744, Vol. 57, no 2, 409-427 p.Article in journal (Refereed) Published
Abstract [en]

An interpolation function of order n is a positive function -/+ on (0, infinity) such that vertical bar vertical bar -/+ (A)(1/2) T -/+ (A)-(1/2) vertical bar vertical bar <= max(vertical bar vertical bar T vertical bar vertical bar, vertical bar A(1/2)TA(-1/2) vertical bar vertical bar) for all n x ii matrices T and A such that A is positive definite. By a theorem of Donoghue, the class C-n of interpolation functions of order n coincides with the class of functions -/+ such that for each n-subset S = {lambda i}(n)(i=1)of (0,infinity) there exists a positive Pick function h on (0, co) interpolating -/+ at S. This note comprises a study of the classes C-n and their relations to matrix monotone functions of finite order. We also consider interpolation functions on general unital C*-algebras.

Place, publisher, year, edition, pages
2007. Vol. 57, no 2, 409-427 p.
Keyword [en]
interpolation function, matrix monotone function, Pick function
National Category
URN: urn:nbn:se:uu:diva-143633ISI: 000248611300010OAI: oai:DiVA.org:uu-143633DiVA: diva2:390813
Available from: 2011-01-24 Created: 2011-01-24 Last updated: 2011-01-24Bibliographically approved

Open Access in DiVA

No full text

By organisation
Department of Mathematics
In the same journal
Journal of operator theory

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 164 hits
ReferencesLink to record
Permanent link

Direct link